| Model Number |
S606 |
| Medical Device Problem Codes |
Failure to Capture (1081); Pacing Problem (1439)
| Health Effect - Clinical Code |
Asystole (4442)
| Date of Event |
03/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that the patient with this pacemaker had a cardioversion.Subsequently, atrial and ventricular pacing was noted on the programmer post; however, the patient was in asystole; therefore, the clinical representative suggested a possible loss of capture (loc).As a result, this pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.At this time, this device has not been returned to boston scientific for further analysis.
Event or Problem Description
It was reported that the patient with this pacemaker had a cardioversion.Subsequently, atrial and ventricular pacing was noted on the programmer; however, the patient was in asystole, therefore, the clinical representative suggested a possible loss of capture (loc).As a result, this pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.At this time, this device has not been returned to boston scientific for further analysis.Additional information indicated that during the previously mentioned interrogation, it was observed that device had a low battery due to normal battery depletion.The clinical representative suspected that the interrogation caused a drop in the remaining battery, leading to pacing inhibition.No additional adverse patient effects were reported.At this time, this device has not been returned to boston scientific for further analysis.
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update section b.5 and h.6 device and impact codes.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that the patient with this pacemaker had a cardioversion.Subsequently, atrial and ventricular pacing was noted on the programmer; however, the patient was in asystole, therefore, the clinical representative suggested a possible loss of capture (loc).As a result, this pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.At this time, this device has not been returned to boston scientific for further analysis.Additional information indicated that during the previously mentioned interrogation, it was observed that device had a low battery due to normal battery depletion.The clinical representative suspected that the interrogation caused a drop in the remaining battery, leading to pacing inhibition.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update section b.5 and h.6 device and impact codes.At this time, no further information is available.Should additional information become available this report will be updated.The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.The device was exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Review of device memory noted that battery replacement indicator had not been reached prior to device explant and evidence indicated the battery was lasting as long as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.